ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Giamarchi, Thierry and Shastry, Sriram B (1995) Persistent currents in a one-dimensional ring for a disordered Hubbard model. In: Physical Review B: Condensed Matter, 51 (16). pp. 10915-10922.

This list was generated on Thu Jul 24 08:29:21 2014 IST.